MAUDE Adverse Event Report: MPRI SPECIFY SURESCAN; STIMULATOR, SPINAL-CORD, IMPLANTED (PAIN RELIEF)

MPRI SPECIFY SURESCAN; STIMULATOR, SPINAL-CORD, IMPLANTED (PAIN RELIEF)
Model Number 977C265
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Analysis results were not available at the time of this report.A follow-up report will be sent when analysis is completed.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a manufacturer representative regarding a patient who was implanted with a neurostimulator on (b)(6) 2019.It was reported that the lead was placed and after doing an impedance check, electrodes 1 and 9 came back greater than 40,000 ohms.After doing multiple impedance checks and repositioning the lead in the wireless external neurostimulator, the lead was removed and replaced.Impedance on the new lead was within normal limits.There were no patient symptoms or complications reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information was received from a manufacturer representative who indicated that this was a staged trial.The patient¿s medical history includes chronic pain.There were no further complications reported or anticipated.
 
Additional Manufacturer Narrative
The returned device passed all testing in the laboratory and no anomalies were identified.If information is provided in the future, a supplemental report will be issued.

Brand Name
SPECIFY SURESCAN
Common Device Name
STIMULATOR, SPINAL-CORD, IMPLANTED (PAIN RELIEF)
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key8546246
Report Number2649622-2019-06933
Device Sequence Number14061169
Product Code LGW
UDI-Device Identifier00643169464650
UDI-Public00643169464650
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/03/2022
Device Model Number977C265
Device Catalogue Number977C265
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/24/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2019
Supplement Date Received by Manufacturer04/19/2019
08/01/2019
Initial Report FDA Received Date04/24/2019
Supplement Report FDA Received Date05/02/2019
08/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age55 YR
Patient Weight113